# SDR USAA20100219BB009

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FLASHLIGHT, FWD FLIGHT ATTENDANT STATION WAS INOPERATIVE.  REPLACED POWER UNIT AT FWD F/A SEAT FLASHLIGHT.
